# SDR G41A202405100365

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: General aviation
- Aircraft: N276BG
- Make and model: Lear 60LEAR
- Aircraft serial: 60276
- Aircraft time: 3,572 hours, 2,175 cycles
- System (JASC): 3500 · Oxygen System
- Part: Connector
- Condition: Backed Out
- Location: Oxygen Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON 5/9/2024 N276BG, CYO276, DEPARTED KELP HEADING TO KSGU, APPROXIMATELY 15 MINUTES INTO THE FLIGHT, THE CAPTAIN NOTICED THE OXYGEN PRESSURE INDICATOR WAS READING ZERO/EMPTY. THE CAPTAIN DECIDED TO RETURN TO KELP. ATI MAINTENANCE MET THE AIRCRAFT AND HOOKED UP THE OXYGEN SERVICE CART TO REPLENISH THE SYSTEM AND THE CART INDICATED THE AIRCRAFTS BOTTLE WAS FULL. MAINTENANCE THEN DISCONNECTED AND RECONNECTED THE PRESSURE TRANSDUCER, PRESSURE INDICATED NORMALLY IN THE COCKPIT. THE OXYGEN SYSTEM CABIN AND COCKPIT WAS TESTED IN AUTO, MASKS WORKED NORMALLY. THE PASSENGER MASKS WERE TESTED MANUALLY, ALL MASKS DROPPED AS THEY SHOULD AND FUNCTIONED NORMALLY. CREW MASKS ALSO FUNCTIONED NORMALLY. ALL MASKS WERE STOWED AND THE SYSTEM RETURNED TO NORMAL. SUSPECTED THE CONNECTOR ON THE PRESSURE TRANSMITTER WAS NOT COMPLETELY SECURE AND CHECKED, IT COUPLED CORRECTLY AND SYSTEM INDICATED FULL. AIRCRAFT WAS RETURNED TO SERVICE.
